# SDR I5EA0201511300024

- Difficulty date: January 30, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 62,494 hours, 42,629 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Stick Shaker
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL WARNING SHAKER ON JUST PAST 80K ON T/O ROLL.  R & R CIRCOIL CARD M990 GROUND SENSING SQUAT SW. FUNCTIONAL CHECK OF CARD AND RELATED SYSTEM GOOD.  STALL WARNING TEST GOOD.
